# SDR QXEA2009040800237

- Difficulty date: April 4, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 18,555 hours, 18,808 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: 464161
- Condition: Broken
- Location: Downlock
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EUG - FOUND DOWNLOCK SPRING ON LEFT MAIN BROKEN.  REMOVED AND REPLACED LEFT MAIN INBOARD DOWNLOCK SPRING IAW AMM TASK 32-11-16-000-802 AND 32-11-16-400-802.  RETURNED TO SERVICE.
